# SDR DALA13016280994

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 56,353 hours, 40,590 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING, DURING CLIMBOUT, THE FLIGHT RETURNED WHEN F/A REPORTED STRONG ELECTRICAL ODOR THROUGHOUT THE CABIN BUT PRIMARILY NEAR THE FWD GALLEY.  PILOT REPORT ALSO INDICATES "WE SMELLED POLLEN IN COCKPIT". MX ACCOMPLISHED AN ELECTRICAL SMOKE INSPECTION IAW AMM 05-50-01, FIG 102 WITH NO TROUBLE FOUND.  MX ALSO COMPLETED THE PNEUMATIC SYS DUCT BURNOUT IAW WC 7100-2619.  BOTH WATER SEPARATOR COALESCER BAGS WERE REPLACED IAW WC 2120-4269.  COMPLIED WITH THE PNEUMATIC DISTRIBUTION CABIN SMOKE/ODOR TROUBLESHOOTING IAW WC 2120-2367.
